# SDR AALA202405061081

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 30,886 hours, 12,444 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY ENTRY DOOR DIFFICULT TO OPEN. TIGHTENED SCREWS ON DOOR HINGE AND LUBRICATED, DOOR OPERTIONAL CHECK GOOD. PER CMM 25-40-64.
